Anyone on duromine? I've just start mine today.
Did you find this post helpful?
|

replied September 8th, 2014
Duromine is very dangerous! I've taken it before and I didn't want to continue it. Sure, it helps make you feel less bloated but weight loss is not its intended use. If you want something to help you with losing weight, I suggest you try teas instead. I've started using TeaPlex and it seems effective! I've already lost 2kg in 2 days. Hope this helps!
|
Did you find this post helpful?

User Profile
replied July 30th, 2019
Hello and welcome to EHF !


I went through your query and i understand your concern.Sign up to fda approved weight loss program and get evaluated for any comorbidities and psychiatric illness before starting weight loss. Adapt atkin diet, dash diet. Reduce carbs and exercise more.



Take care
|
Did you find this post helpful?
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Diet Pills , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.